RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2014, Volume 19, Issue 6, Pages 7–24 (Mi fpm1613)  

This article is cited in 3 scientific papers (total in 3 papers)

Rolling simplexes and their commensurability. III (Capelli identities and their application to differential algebras)

O. V. Gerasimova, Yu. P. Razmyslov, G. A. Pogudin

Lomonosov Moscow State University

Abstract: In the present paper, we describe an algebraic point of view on the notion of the solution of a system of algebraic differential equations. We apply Capelli's rank theorem to prime and simple differential algebras.

Full text: PDF file (210 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 221:3, 315–325

Bibliographic databases:

UDC: 512.628.2

Citation: O. V. Gerasimova, Yu. P. Razmyslov, G. A. Pogudin, “Rolling simplexes and their commensurability. III (Capelli identities and their application to differential algebras)”, Fundam. Prikl. Mat., 19:6 (2014), 7–24; J. Math. Sci., 221:3 (2017), 315–325

Citation in format AMSBIB
\Bibitem{GerRazPog14}
\by O.~V.~Gerasimova, Yu.~P.~Razmyslov, G.~A.~Pogudin
\paper Rolling simplexes and their commensurability.~III (Capelli identities and their application to differential algebras)
\jour Fundam. Prikl. Mat.
\yr 2014
\vol 19
\issue 6
\pages 7--24
\mathnet{http://mi.mathnet.ru/fpm1613}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3431900}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 221
\issue 3
\pages 315--325
\crossref{https://doi.org/10.1007/s10958-017-3229-3}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1613
  • http://mi.mathnet.ru/eng/fpm/v19/i6/p7

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Gerasimova, Yu. P. Razmyslov, “Rolling simplexes and their commensurability. IV. Proschai, oruzhie!”, Fundament. i prikl. matem., 21:2 (2016), 145–156  mathnet
    2. O. V. Gerasimova, Yu. P. Razmyslov, “Nonaffine differential-algebraic curves do not exist”, Moscow University Mathematics Bulletin, 72:3 (2017), 89–93  mathnet  crossref  mathscinet  isi  elib
    3. O. V. Gerasimova, Yu. P. Razmyslov, “Frobenius differential-algebraic universums on complex algebraic curves”, Moscow University Mathematics Bulletin, 73:4 (2018), 131–136  mathnet  crossref  isi
  • Фундаментальная и прикладная математика
    Number of views:
    This page:167
    Full text:57
    References:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020